# SDR AALA20100623DFW02

- Difficulty date: June 22, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 46,912 hours, 6,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FORWARD RIGHT CORNER EMERGENCY LIGHT ASSEMBLY IS BROKEN OUT.  REPLACED FORWARD GALLEY FORWARD RIGHT CORNER EMERGENCY LIGHT ASSEMBLY.  OPS CHECKED NORMAL.
